Kapanol Overdose Symptoms and Treatment

When a patient presents with moderate or severe pain, a doctor might prescribe Kapanol. Doctors also use this medication for patients battling chronic pain. Kapanol is the brand name for a medication that contains morphine sulfate. “When a patient presents with moderate or severe pain, a doctor might prescribe Kapanol.” Those who use morphine-based drugs can become addicted to the medication, and those who are addicted have a higher risk of suffering an overdose when taking the medication. When an individual suffers an overdose, you may notice several common Kapanol overdose symptoms.

What Morphine Does

Morphine is a highly addictive drug. According to the Foundation for a Drug-Free World, more than 75 percent of people who abuse prescription drugs use prescription painkillers, which include Kapanol. A user might become addicted to the drug even when taking it under a doctor’s care. The addiction occurs because the Kapanol causes a reduction in pain. The user might feel like she cannot get through a day without taking multiple doses of the medication. If you find that someone in your life exhibits the symptoms of addiction, talk to one of our professionals. When you call us at 1-888-287-0471 Who Answers? , we can assist you in finding the right type of treatment.

Your Tolerance

Your tolerance level refers to the amount of the drug that you take before you feel its effect. Tolerance levels vary significantly between users. For example, you might feel tipsy after one drink, while your friend can have several drinks without feeling any side effects. Knowing your tolerance level is important because those who have a higher tolerance level have a higher risk of showing Kapanol overdose symptoms. The individual might take multiple doses to feel relief from pain, which can lead to an overdose.

Signs of a Problem

vomiting

If you have little experience with morphine-based drugs, you might not know the signs of an overdose on Kapanol. The signs vary, and not everyone who has an overdose experiences every symptoms. If you notice any of the following, the individual might be exhibiting signs of an overdose.
  • Dilated pupils
  • Nausea
  • Vomiting
  • Stomach cramps
  • Constipation
  • Drowsiness
  • Reduced heart rate
  • Trouble breathing
  • Bluish tinge to lips
  • Bluish tint on fingernails

Medical Help

As soon as someone exhibits Kapanol overdose symptoms, you should call for an ambulance. The ambulance will help the person stay healthy until she arrives at the hospital. Doctors generally use one of two Kapanol overdose and addiction treatment options: stomach pumping or activated charcoal. Both treatments remove the drugs in the person’s digestive tract, but stomach pumping is more invasive. The doctor must slide a tube into the person’s stomach, and the doctor slowly removes any waste, drugs or other debris from the stomach.

When a doctor uses activated charcoal, he typically adds a laxative to the charcoal. The charcoal absorbs the drugs left in the person’s system, while the laxative pushes the charcoal and other debris out of the patient’s body. If the patient has trouble breathing, the doctor might use a prescription drug or breathing device to regulate his breathing. Doctors also treat a slowed heart rate and low blood pressure caused by the overdose with other prescribed medications.

Leaving the Hospital

“The only thing standing between recovery for yourself or a loved one is a simple phone call.” Once you leave the hospital, you likely need to attend a treatment program at a drug rehab center. The counselor you meet with will ask you about your Kapanol use, your history of drug abuse and your current lifestyle. This helps the therapist determine the best way to treat your addiction. Our trained staff members are ready to assist you with any of your addiction treatment questions. The only thing standing between recovery for yourself or a loved one is a simple phone call. Call us today at 1-888-287-0471 Who Answers? .

Factoid:

  • Nearly 500,000 people in the United States visited an emergency room in 2009 because they abused prescription drugs, according to the Centers for Disease Control and Prevention.
  • According to the National Survey on Drug Use and Health, nearly 7 million people used prescription painkillers without a prescription.
ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?